Mathematical analysis
Periods of L2-forms in an infinite-connected planar domain
Comptes Rendus. Mathématique, Volume 354 (2016) no. 11, pp. 1060-1064.

Let ΩR2 be a countably-connected domain. In Ω, consider closed differential forms of degree 1 with components in L2(Ω). Further, consider sequences of periods of such forms around holes in Ω, i.e. around bounded connected components of R2Ω. For which domains Ω the collection of such a period sequences coincides with 2? We give an answer in terms of metric properties of holes in Ω.

Soit ΩR2 un domaine infiniment connexe. Considérons des formes différentielles fermées dans Ω de degré 1 et à composantes dans L2(Ω). Considérons de plus les suites de périodes de formes telles autour de trous dans le domaine Ω, c'est-à-dire autour des composantes connexes bornées de R2Ω. Quels sont les domaines Ω tels que l'ensemble de ces suites de periodes coïncide avec 2 ? On obtient un critère en termes de propriétés métriques des trous dans Ω.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2016.09.007
Dubashinskiy, Mikhail 1

1 Chebyshev Laboratory, St. Petersburg State University, 14th Line 29b, Vasilyevsky Island, Saint Petersburg 199178, Russia
@article{CRMATH_2016__354_11_1060_0,
     author = {Dubashinskiy, Mikhail},
     title = {Periods of {\protect\emph{L}\protect\textsuperscript{2}-forms} in an infinite-connected planar domain},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {1060--1064},
     publisher = {Elsevier},
     volume = {354},
     number = {11},
     year = {2016},
     doi = {10.1016/j.crma.2016.09.007},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2016.09.007/}
}
TY  - JOUR
AU  - Dubashinskiy, Mikhail
TI  - Periods of L2-forms in an infinite-connected planar domain
JO  - Comptes Rendus. Mathématique
PY  - 2016
SP  - 1060
EP  - 1064
VL  - 354
IS  - 11
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2016.09.007/
DO  - 10.1016/j.crma.2016.09.007
LA  - en
ID  - CRMATH_2016__354_11_1060_0
ER  - 
%0 Journal Article
%A Dubashinskiy, Mikhail
%T Periods of L2-forms in an infinite-connected planar domain
%J Comptes Rendus. Mathématique
%D 2016
%P 1060-1064
%V 354
%N 11
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2016.09.007/
%R 10.1016/j.crma.2016.09.007
%G en
%F CRMATH_2016__354_11_1060_0
Dubashinskiy, Mikhail. Periods of L2-forms in an infinite-connected planar domain. Comptes Rendus. Mathématique, Volume 354 (2016) no. 11, pp. 1060-1064. doi : 10.1016/j.crma.2016.09.007. http://www.numdam.org/articles/10.1016/j.crma.2016.09.007/

[1] Accola, R.D.M. Differentials and extremal length on Riemann surfaces, Proc. Math. Acad. Sci. USA, Volume 46 (1960) no. 4, pp. 540-543

[2] Dubashinskiy, M. Interpolation by periods in planar domain (submitted for publication in St. Petersburg Math. J.) | arXiv

[3] Fuglede, B. Extremal Length and Closed Extensions of Partial Differential Operators, Gjellerup, Copenhagen, 1960

[4] Nikol'skii, N.K. Treatise on the Shift Operator: Spectral Function Theory, Grundlehren Math. Wiss., 1986

[5] Reshetnyak, Yu.G. Space Mappings with Bounded Distortion, Transl. Math. Monogr., vol. 73, American Mathematical Society, Providence, RI, USA, 1989

[6] Yamaguchi, H. Equilibrium vector potentials in R3, Hokkaido Math. J., Volume 25 (1996) no. 1, pp. 1-53

Cited by Sources: